# SDR SIMA200615308

- Difficulty date: May 30, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Locked
- Location: Lg Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4072 - LANDING GEAR AIRGROUND FAIL MSG ON EICAS.  COULD NOT MOVE LEVER TO RETRACT RETURNED TO LAND.  MESSAGE WENT AWAY AFTER 5 MINUTES.  AIRCRAFT RETURNED TO FIELD.  INSPECTED NLG CAM CENTERING MECHANISM, MLG STRUT BACKLASH AGAINST PROX SWITCH ON GEAR LEGS WITH NO DEFECTS NOTED.  INSPECTED COMPLIED WITH EMB 32-10-02 AND 32-10-01, RETURNED AIRCRAFT TO SERVICE.  (M)
